Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 201, NWS Atlanta, GA

June 14, 2023Coweta County, Meriwether County, Troup County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 14, 2023, 2:16 PM EDT for Coweta County, Meriwether County, Troup County, Georgia. It was in force for 31 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2023, 2:16 PM EDT (18:16 UTC)
Expired
Jun 14, 2023, 2:47 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Coweta County, GA, Meriwether County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 14 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 2:19 PM EDTTSTM WND DMGGrantville, GATree reported down near the intersection of W Grantville Rd and Arnold St.
Jun 14, 2:25 PM EDTHAIL 1Hogansville, GAQuarter sized hail reported by emergency manager in Hogansville.
Jun 14, 2:25 PM EDTHAIL 1.75Hogansville, GAPublic report with picture via social media of golf ball sized hail in Hoganville.
Jun 14, 2:35 PM EDTTSTM WND DMG3 S Moreland, GATree down on Donald Lamb Road.
Jun 14, 2:35 PM EDTHAIL 11 Ene Senoia, GA1 inch hail reported at intersection of Seavy Street and Werner Way.
Jun 14, 2:35 PM EDTHAIL 1.75Grantville, GASocial media picture of at least golf ball sized hail in Grantville.
Jun 14, 2:37 PM EDTTSTM WND DMG1 Nw Senoia, GATree reported down on Standing Rock Rd between Hugh Brown Rd and Toonerville Rd.
Jun 14, 2:38 PM EDTTSTM WND DMG1 Ene Senoia, GATree down at the 600 block of Seavy St.
Jun 14, 2:46 PM EDTTSTM WND DMG1 Ene Senoia, GATree down along Seavy St.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 12:17 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.3 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 299 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
299 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1039 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

434 
WUUS52 KFFC 141816
SVRFFC
GAC077-199-285-141900-
/O.NEW.KFFC.SV.W.0201.230614T1816Z-230614T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
216 PM EDT Wed Jun 14 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Meriwether County in west central Georgia...
  Northeastern Troup County in west central Georgia...
  Southeastern Coweta County in west central Georgia...

* Until 300 PM EDT.

* At 216 PM EDT, a severe thunderstorm was located near Grantville,
  or 12 miles southwest of Newnan, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Newnan, Peachtree City, Senoia, Hogansville, Grantville,
  Luthersville, Moreland, Sharpsburg, Turin, Haralson, Lone Oak, East
  Newnan, Corinth and Thomas Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for west central
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3322 8495 3324 8494 3345 8463 3340 8461
      3338 8459 3336 8458 3334 8456 3333 8453
      3332 8452 3328 8451 3326 8450 3310 8490
      3321 8499
TIME...MOT...LOC 1816Z 239DEG 49KT 3321 8487 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
903 
WWUS52 KFFC 141834
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
234 PM EDT Wed Jun 14 2023

GAC199-285-141844-
/O.CAN.KFFC.SV.W.0201.000000T0000Z-230614T1900Z/
Meriwether GA-Troup GA-
234 PM EDT Wed Jun 14 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MERIWETHER AND
NORTHEASTERN TROUP COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM EDT for west central
Georgia.

LAT...LON 3345 8463 3340 8461 3339 8460 3336 8458
      3333 8453 3332 8452 3328 8451 3326 8450
      3322 8460 3322 8465 3323 8465 3322 8469
      3332 8476
TIME...MOT...LOC 1834Z 239DEG 49KT 3334 8462 

$$

GAC077-141900-
/O.CON.KFFC.SV.W.0201.000000T0000Z-230614T1900Z/
Coweta GA-
234 PM EDT Wed Jun 14 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR EASTERN COWETA COUNTY...

At 234 PM EDT, a severe thunderstorm was located over Turin, or 9
miles east of Newnan, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Newnan, Peachtree City, Senoia, Sharpsburg, Turin and Haralson. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for west central
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3345 8463 3340 8461 3339 8460 3336 8458
      3333 8453 3332 8452 3328 8451 3326 8450
      3322 8460 3322 8465 3323 8465 3322 8469
      3332 8476
TIME...MOT...LOC 1834Z 239DEG 49KT 3334 8462 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
081 
WWUS52 KFFC 141847
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
247 PM EDT Wed Jun 14 2023

GAC077-141857-
/O.CAN.KFFC.SV.W.0201.000000T0000Z-230614T1900Z/
Coweta GA-
247 PM EDT Wed Jun 14 2023

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COWETA COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM EDT for west central
Georgia.

LAT...LON 3345 8463 3340 8461 3339 8460 3336 8458
      3333 8453 3332 8452 3328 8451 3326 8450
      3322 8460 3322 8465 3323 8465 3322 8469
      3332 8476
TIME...MOT...LOC 1844Z 239DEG 49KT 3344 8443 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 11:27 AM EDT, 2 hours 49 minutes earlier.

Area forecast discussion, Jun 14, 11:27 AM EDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1127 AM EDT Wed Jun 14 2023

...Morning Update...

.UPDATE...
Issued at 1049 AM EDT Wed Jun 14 2023

It's already proven to be a fairly active morning mainly across
the southern half of the forecast area. Certainly a tough forecast
going forward as the environment from this mornings storms have
altered the environment and may have impacts as far as timing/intensity
of the next round of storms later this afternoon. For the next
few hours scattered showers and thunderstorms can be expected,
though we will be closely monitoring the environment and the
developing storms across Central Alabama that will be moving
towards the area. The big question will be if the environment is
able to recover from this morning's activity. If so, severe
parameters in terms of lapse rates, instability, LL flow/moisture,
etc. will all support damaging winds, large hail, and a few
tornadoes with any storms that tap into that fuel.

A few notes about the current environment...

Latest satellite imagery is starting to show some clearing, as
storms in our area push south and east. Any clearing will aid in
priming the environment for the development of severe storms this
afternoon.

A stationary boundary is currently draped across Central AL back
up through north-central GA. This boundary will further aid in
storm development this afternoon particularly along and south
of the boundary.

Compared to previous forecasts, the tornado threat is certainly
not out of the question. Enhanced low level shear and increased
storm relative helicity in the vicinity of the boundary could
favor rotating storms capable of producing tornadoes.

Still emphasizing heavy rainfall and flooding potential especially
for south-central GA. A Flood Watch will remain in effect through
Thursday evening to account for the waves of showers and storms
expected today.

&&

.SHORT TERM...
(Today through Thursday)
Issued at 359 AM EDT Wed Jun 14 2023

Today and tomorrow will be a wash, rinse, repeat type of forecast
with the next few days seeing a conveyor belt of rain showers and
severe thunder storms across Georgia.

Today shortwaves riding through the main flow aloft will lead to
episodes of severe convection near the stalled frontal boundary that
has been over and near our area the past few days. Unfortunely these
shortwave disturbances are subtle and difficult to spot in the model
data. So while we know the atmosphere is primed for isolated to
scattered severe storms today, determining the timing and exact
placement remains difficult.

If the CAMs are to believed (HRRR seems to have verified better than
some of the others this morning), scattered showers and storms will
evolve into a small complex in the next few hours and move east
across southcentral GA this morning. Abnormally strong deep layer
shear, high instability (SBCAPEs 1000-1500 J/kg),steep lapse rates
aloft, ample low level shear values and 0-1 km SRH ranging from 150-
200 m2/s2 and STPs of 4 will likely result in severe storms
containing large hail and damaging winds with the potential for an
isolated, brief tornado along with heavy rainfall.

During the late afternoon assuming the atmosphere can recover from
this mornings activity and diurnal destabilization can occur widely
scattered, strong to severe storms will once again develop. For this
round of activity our aforementioned the boundary is anticipated to
be settled across our central/southcentral zones. This will open the
door for storms to impact areas along I20. Once again abnormally
strong and high severe parameters will result in severe storms
containing large hail, damaging winds and the potential for an
isolated, brief tornado along with heavy rainfall.

Tonight into early tomorrow morning another potential round of
impactful rain showers and thunderstorms slides into our area from
the west. This activity will be hinged upon where our meandering
surface boundary stalls and how the evening activity evolves. For
now will note that should this activity develop as the short term
guidance has been indicating then damaging wind gusts will be the
main impact. These scattered showers and storms will once again
evolve into a small complex moving east across southcentral GA as
early as 05Z tomorrow. For now the HRRR remains the most bullish on
this activity and illustrates a bowing segment moving through areas
from ATL south to our TAE border. Will not bite on this just yet,
but it is something that bears watching.

All of the above thinking has been highlighted by the SPC Day 1
Outlook, which outlines areas south of a line from Harris county to
Macon county and west of Dooly and Crisp county to the AL border
within a a Moderate Risk (4 out of 5). Areas south of a line from
Troup county to Emanuel county under an Enhanced Risk (3 out of 5)
and the rest of central and north GA in a Slight Risk (2 out 5).

Unfortunely, things do not end here...we still have hydrology to
contend with. Over the next several days high rainfall amounts will
impact southcentral GA. A flood watch has been issued and details
regarding this can be found in the hydrology discussion below.

28

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 359 AM EDT Wed Jun 14 2023

The long term forecast remains on track from what was earlier
forecasted.

Will preface the discussion with the following...the weather
scenarios for Thursday and Friday are highly dependent on what
transpires Wednesday and Wednesday night. The meandering surface
boundary across the southeast and the evolving upper level pattern
has contributed to the increasing uncertainty as far as the extended
forecast goes (essentially 36 hrs and beyond).

Caveats:
- the location of the surface boundary will determine rainfall
amounts and severe potential. The farther south the boundary stays
the less rainfall and lower severe threat for areas north of the
boundary.
- Will we stay in more zonal flow aloft or will the deepening trough
over the Great Lakes/northeast states make for a quicker departure
pushing the surface boundary out of the area sooner.
- Any remnant boundaries, clearing, or mesoscale details (likely not
known until the day of) could contribute to ongoing or diminishing
convective activity as we head into Thursday and even Friday.

Definitely an evolving situation and a lot of forecast questions to
mull over in the coming days. Nevertheless, it will certainly be an
active week for portions of the southeast and for us here in Georgia.
Still want to emphasize the growing potential for locally heavy
rainfall and flash flooding through the end of the week. By the time
we reach late week many areas will have already received roughly 1
to 4" of rainfall with locally higher amounts. Any additional
rainfall through the weekend could pose flooding concerns.

Compared to the previous long-term discussion, it does look like
more coverage of showers and storms can be expected for Thursday as
the main trough is still slowly churning eastward. Additionally, one
last impulse looks to swing through the mid-level flow, aided by an
upper jet max, prompting another round of showers and storms during
the late afternoon and evening across south-central Georgia. The
Storm Prediction Center (SPC) has a marginal risk (1 of 5) that is
just outside of our forecast area across far southern Georgia but
wouldn't be surprised if this were lifted slightly northward to
include some of our southern most counties. Though again this will
be dependent on how things evolve Wednesday evening and where that
boundary ends up.

By Friday, flow aloft starts to transition to more out of the
northwesterly as the upper trough finally rounds the bend and lifts
northeast and ridging becomes more amplified across the Central
CONUS. With low-level moisture still being present at this time the
change in the upper level pattern favors more diurnally driven
convection in the afternoon and evening hours through the weekend.
By early  next week guidance begins to diverge as far as the
evolution of the upper level pattern. Though by sometime late
weekend/early next week deterministic guidance is hinting at another
system developing across the western CONUS and translating towards
the Ohio/TN Valley Regions. So more rain may be on tap for Georgia
next week.

Gradual warming trend expected through the long term, with low to
mid 80s on Thursday warming to the upper 80s/low 90s by Friday and
continuing through the weekend. Low temperatures forecast to be in
the 60s to low 70s.

07

&&

.AVIATION...
(12Z TAFS)
Issued at 720 AM EDT Wed Jun 14 2023

Active forecast period expected across the entire ZTL air space
today. Multiple small impulses within the atmosphere will make
the TAF period very uncertain. These impluses will aid in sporadic
VCSH at the north metro sites all day with SHRA/TSRA at KMCN and
KCSG. Short term guidance suggests that best estimated timing for
TSRA at ATL will be between 19-21Z with another round early
tomorrow morning. CIGs will also be a mixed bag today, but mostly
low-VFR/MVFR outside of convection. SW winds will remain in place
and between 07-14 kts.

//ATL Confidence...12Z Update...
Medium on all elements.

28

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          64  83  65  89 /  50  50  20  10
Atlanta         67  81  66  88 /  40  70  20  20
Blairsville     57  80  58  83 /  30  40  10  20
Cartersville    64  83  63  89 /  50  60  20  20
Columbus        67  83  67  88 /  70  90  40  40
Gainesville     64  83  65  88 /  40  50  20  10
Macon           67  82  66  89 /  60  80  40  30
Rome            64  85  65  91 /  40  60  20  20
Peachtree City  64  82  63  88 /  50  80  20  30
Vidalia         71  85  69  90 /  70  90  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday evening for GAZ066>072-078>083-
089>096-102>110.

&&

SHORT TERM...28
LONG TERM....07
AVIATION...28
Hazardous weather outlook, Jun 14, 12:28 PM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1228 PM EDT Wed Jun 14 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151630-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1228 PM EDT Wed Jun 14 2023

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Tornado Watch is in effect for portions of west-central Georgia
until 7 PM EDT.

Numerous showers and thunderstorms are forecast for portions of
central Georgia this afternoon and evening with the main risks
being large hail over an inch in diameter, damaging wind gusts,
frequent lightning, isolated tornadoes and heavy rainfall.
Tornadoes will also be possible this afternoon, most likely across
west-central Georgia. Locally heavy rainfall could lead to
flooding concerns, and a Flood Watch remains in effect for
portions of central Georgia.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Thursday morning...numerous showers and thunderstorms are
forecast for portions of central Georgia with the main risks
being damaging wind gusts, frequent lightning, isolated tornadoes,
hail, and heavy rainfall. A moderate risk for severe weather is
in place for portions of far west-central Georgia near Columbus
overnight.

A Flood Watch will remain in effect for portions of central
Georgia through Thursday evening.

Friday through Monday...scattered to numerous thunderstorms are
expected each day. Storms will be capable of producing damaging
wind gusts, localized flooding, frequent lightning and hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, Jun 14, 11:32 AM EDT, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1132 AM EDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 AM     Tstm Wnd Dmg     2 WSW Five Points       32.06N 83.21W
06/14/2023                   Dodge              GA   Emergency Mngr

            Tree down on Jim Ross Rd near the
            intersection with Fair Haven Rd.

&&

SEK
Local storm report, Jun 14, 11:35 AM EDT, 2 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1135 AM EDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 AM     Tstm Wnd Dmg     3 SSE Five Points       32.03N 83.17W
06/14/2023                   Dodge              GA   Emergency Mngr

            Power lines down and transformer blown on
            Woodleaf Rd N.

&&

SEK
Local storm report, Jun 14, 11:41 AM EDT, 2 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1141 AM EDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 AM     Tstm Wnd Dmg     3 SW Tazewell           32.35N 84.48W
06/14/2023                   Marion             GA   Public

            Tree down on Dr. Deryl Hart Road between
            Harold Harris Road and Barwick Road.

&&

KAL
Local storm report, Jun 14, 11:42 AM EDT, 2 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1142 AM EDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     Tstm Wnd Dmg     1 NNE Union             32.11N 83.24W
06/14/2023                   Dodge              GA   Emergency Mngr

            Tree down on Jerry Farmer Rd near
            intersection with Abbeville Hwy.

&&

SEK
Local storm report, Jun 14, 11:45 AM EDT, 2 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1145 AM EDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     Tstm Wnd Dmg     1 ESE Brantley          32.37N 84.54W
06/14/2023                   Marion             GA   911 Call Center

            Tree down on HWY 41 near Brantley Road.

&&

KAL
Local storm report, Jun 14, 11:58 AM EDT, 2 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1158 AM EDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 AM     Tstm Wnd Dmg     4 SSW Eastman           32.15N 83.20W
06/14/2023                   Dodge              GA   Emergency Mngr

            Tree and power lines down on Abbeville
            Highway near Piney Grove Church.

&&

KAL

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 3:47 AM EDTFlood WatchFFCBibb, Bleckley, Chattahoochee, Crawford, Crisp, Dodge and 24 more39 hr
Jun 14, 4:38 AM EDTSpecial Weather StatementFFCTroup37 min
Jun 14, 5:11 AM EDTSpecial Weather StatementFFCHarris, Muscogee34 min
Jun 14, 5:14 AM EDTSpecial Weather StatementFFCPike31 min
Jun 14, 5:46 AM EDTSpecial Weather StatementFFCHarris, Muscogee29 min
Jun 14, 5:54 AM EDTSpecial Weather StatementFFCHarris, Troup36 min
Jun 14, 6:05 AM EDTSpecial Weather StatementFFCSchley25 min
Jun 14, 6:15 AM EDTSpecial Weather StatementFFCMuscogee30 min
Jun 14, 6:29 AM EDTSpecial Weather StatementFFCHarris31 min
Jun 14, 6:43 AM EDTSpecial Weather StatementFFCHarris32 min
Jun 14, 6:46 AM EDTSpecial Weather StatementFFCMarion29 min
Jun 14, 6:49 AM EDTSpecial Weather StatementFFCMuscogee26 min
Jun 14, 6:56 AM EDTSpecial Weather StatementFFCMacon, Taylor19 min
Jun 14, 7:12 AM EDTSpecial Weather StatementFFCHouston, Macon, Marion, Muscogee, Peach, Taylor33 min
Jun 14, 7:43 AM EDTSpecial Weather StatementFFCChattahoochee, Houston, Macon, Marion, Muscogee, Peach and 2 more47 min
Jun 14, 8:08 AM EDTSpecial Weather StatementFFCBleckley, Dooly, Pulaski37 min
Jun 14, 8:19 AM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Sumter, Wilcox30 min
Jun 14, 8:44 AM EDTFlash Flood WarningFFCHarris, Muscogee3 hr
Jun 14, 8:44 AM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler, Wilcox31 min
Jun 14, 8:48 AM EDTTornado WarningFFCDodge, Laurens, Telfair, Wheeler27 min
Jun 14, 8:51 AM EDTSpecial Weather StatementFFCWilcox24 min
Jun 14, 9:15 AM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Toombs, Treutlen, Wheeler30 min
Jun 14, 9:17 AM EDTSpecial Weather StatementFFCTelfair28 min
Jun 14, 9:24 AM EDTSpecial Weather StatementFFCPeach, Taylor51 min
Jun 14, 9:40 AM EDTSevere Thunderstorm WarningFFCHouston, Peach22 min
Jun 14, 9:45 AM EDTSpecial Weather StatementFFCMontgomery, Toombs30 min
Jun 14, 9:58 AM EDTSpecial Weather StatementFFCBleckley, Twiggs32 min
Jun 14, 10:10 AM EDTSpecial Weather StatementFFCDooly35 min
Jun 14, 10:40 AM EDTSpecial Weather StatementFFCWilcox35 min
Jun 14, 10:49 AM EDTSpecial Weather StatementFFCDodge26 min
Jun 14, 11:10 AM EDTSpecial Weather StatementFFCMontgomery, Telfair, Wheeler35 min
Jun 14, 12:46 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee44 min
Jun 14, 1:00 PM EDTTornado WarningFFCChattahoochee, Stewart45 min
Jun 14, 1:02 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson32 min
Jun 14, 1:35 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Schley, Stewart25 min
Jun 14, 2:00 PM EDTSevere Thunderstorm WarningFFCHeard, Troup33 min
Jun 14, 2:43 PM EDTSevere Thunderstorm WarningFFCHenry47 min
Jun 14, 2:53 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry, Spalding37 min
Jun 14, 3:02 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton, Spalding43 min
Jun 14, 3:41 PM EDTTornado WarningFFCCrisp, Wilcox49 min
Jun 14, 3:54 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard, Meriwether, Troup51 min
Jun 14, 4:15 PM EDTTornado WarningFFCTelfair, Wilcox45 min
Jun 14, 4:47 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler31 min
Jun 14, 5:17 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs43 min
Jun 14, 5:18 PM EDTSpecial Weather StatementFFCStewart, Sumter, Webster27 min
Jun 14, 5:23 PM EDTSpecial Weather StatementFFCTalbot37 min
Jun 14, 5:45 PM EDTSpecial Weather StatementFFCSumter, Webster30 min
Jun 14, 5:48 PM EDTSpecial Weather StatementFFCTaylor27 min
Jun 14, 6:42 PM EDTSpecial Weather StatementFFCLaurens, Treutlen33 min
Jun 14, 7:07 PM EDTSpecial Weather StatementFFCToombs23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.